# SDR CALA2017111304056

- Difficulty date: November 13, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 3,140 hours, 1,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT THE FORWARD GALLEY CLOSET, MISSING THE LENS.  INSTALLED A NEW LENS IAW 33-51-14-960-801.
